# SDR VTZA97696

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 918 - LYH-IAD - DURING CLIMB MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE RPM SURGING.  ENGINE SHUT DOWN AFTER 2 SURGES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND SEALANT PARTIALLY BLOCKING INLET TO NEGATIVE G TANK.  MAINTENANCE REMOVED EXCESS SEALANT AND PERFORMED GROUND RUN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
